# SDR UPS06247382

- Difficulty date: June 11, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CORROSION IN NR 5 FLAP TRACK HOLE G.  CORROSION REMOVED IAW OHM 57-40-01. MPI CARRIED OUT IAW BSOPM 20-20-0 1. BUSHING FABRICATED IAW EO 20065-042-007. STYLUS CAD PLATING CARRIED OUT IAW SOPM 20-42-10.  INSTALLED BUSHING IAW SOPM 20-50-03.
